MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; BONE FIXATION SCREW/PLATE
Model Number TENODESIS SCREW, BIOCOMPOSITE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 13-mar-2026, a facilities representative reported via phone that an ar-1540bc biocomposite tenodesis screw fell apart when tapped at the initial point of insertion during an open reduction and internal fixation of a scaphoid fracture.All fragments were retrieved, and a new device was opened to complete the case with a minimal time delay.

Brand Name
TENODESIS SCREW, BIOCOMPOSITE
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24793544
Report Number1220246-2026-01971
Device Sequence Number13222747
Product Code HWC
UDI-Device Identifier00888867018709
UDI-Public(01)00888867018709(11)260119(17)271231(10)15560616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENODESIS SCREW, BIOCOMPOSITE
Device Catalogue NumberAR-1540BC
Device Lot Number15560616
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown